You are not currently logged in.
Access JSTOR through your library or other institution:
A Quick Heuristic for Some Cyclic Staffing Problems with Breaks
Rakesh V. Vohra
The Journal of the Operational Research Society
Vol. 39, No. 11 (Nov., 1988), pp. 1057-1061
Stable URL: http://www.jstor.org/stable/2583206
Page Count: 5
Preview not available
In this paper a linear time heuristic for a class of cyclic staffing problems with breaks is described. A novel feature of the heuristic is that the quality of the heuristic solution increases as the requirements for each period become more uniform. As a by-product of this work, a new class of polynomially solvable set-covering problems is identified.
The Journal of the Operational Research Society © 1988 Operational Research Society